Hearing the shape of a general convex domain: an extension to higher dimensions
Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 259-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
eigenvalues of the Laplace operator, arbitrary simply connected bounded domain, impedance condition
@article{PORMA_1991__48_3_115754,
author = {Zayed, E.M.E.},
title = {Hearing the shape of a general convex domain: an extension to higher dimensions},
journal = {Portugaliae mathematica},
pages = {259--280},
year = {1991},
volume = {48},
number = {3},
mrnumber = {1127125},
zbl = {0757.35051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115754/}
}
Zayed, E.M.E. Hearing the shape of a general convex domain: an extension to higher dimensions. Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 259-280. http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115754/